# SDR CALA9600648

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: S4913809CW11202
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CREW HAD A FLAP ASYMMETRY FLAG AFTER TAKEOFF.  TAPES SHOWED FLAP TRAVELING SYMMETRICALLY, RIGHT FLAP WAS LEADING LEFT APPROXIMATELY 5 DEGREES.  THE FLIGHT CONTINUED TO EWR WHERE IT LANDED WITH FLAPS OPERATING NORMALLY.  MAINTENANCE CYCLED FLAPS SEVERAL TIMES AND VERIFIED RT INBOARD FLAP LOCKED IN UP POSITION.  THE FLAP FOLLOW-UP CABLE ON RT INBOARD FLAP WAS FOUND BROKEN.  THE CABLE WAS REPLACED AND ADJUSTED IAW MM 27-50-00, PAGE 503, ITEM 3, OPERATION CHECKED GOOD.  IN ADDITION, THE RT I/B FLAP INBOARD ACTUATOR WAS REPLACED DUE TO BINDING.
